# SDR ASAA9740026

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5240 · Service Doors
- Part: Guide Arm Roller
- Condition: Inoperative
- Location: L-2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIT - FLT 72 - PRIOR TO DEPARTURE, RAMP PERSONNEL REPORTED THE L-2 DOOR WOULD NOT LATCH IN THE HOLD OPEN POSITION.  FERRIED AIRCRAFT TO SEA.  REPLACED THE UPPER GUIDE ARM ROLLER ASSEMBLY AND THE DOOR OPERATED NORMALLY IN THE HOLD OPEN POSITION.  (M)
